# SDR 2000UALA00578

- Difficulty date: October 2, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N165UA
- Make and model: Boeing 747238B
- Aircraft serial: 21658
- Aircraft time: 83,231 hours, 16,640 cycles
- Engine: Pwa JT9D7J
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone D
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

D ZONE EMERGENCY EXIT LIGHTS ARE ILLUMINATED WHEN SELECTED OFF.  *S/D*  CLEANED CONNECTOR , CK''D OK.  A BROKEN WIRE WAS FOUND (REF MRR 200UALA00579).  NEW WIRE WAS SPLICED IN AND SYSTEM CHECKED OK PER MM 33-51-21.
